Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Starting my Research
    avatar
    NeliaLake posted:
    I have an appointment to meet with my primary care physician in two weeks but would like to start researching possible answers to my problem. My bowel movements have increased two-fold and are much looser than normal (have been loose since the gall bladder removal). They seem stranger than usual but the clincher is that I see my undigested Metformin tablets in them every other day. I am concerned that if that tablet is not being digested, neither are the others and all of the issues that I have been blaming on menopause can actually be contributed to this (damn-I was having so much fun). I had my first colonoscopy last week and it came back clear. What on earth can be causing this?
    Reply


    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website